SMITH & NEPHEW, INC. GII OVAL RESURFACING PAT 32MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
71421032 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
04/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, after tka surgery had been performed on an unknown date, the patient experienced a loosening of the (1) gii oval resurfacing pat 32mm.This adverse event was solved by a revision surgery on (b)(6) 2025, in which the (1) gii oval resurfacing pat 32mm and the (1) lgn ps high flex xlpe sz 5-6 13mm were exchanged.Current patient's health status is unknown.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.